Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 101485, 12 pages
http://dx.doi.org/10.1155/2013/101485
Research Article

On Delay-Range-Dependent Stochastic Stability Conditions of Uncertain Neutral Delay Markovian Jump Systems

Department of Automation, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 25 March 2013; Accepted 17 June 2013

Academic Editor: Alfredo Bellen

Copyright © 2013 Xinghua Liu and Hongsheng Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  2. Q. Zhang, L. Yang, and J. Liu, “Dynamics of fuzzy BAM neural networks with distributed delays and diffusion,” Journal of Applied Mathematics, vol. 2012, Article ID 136048, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at MathSciNet
  4. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet
  5. V. B. Kolmanovskii and A. D. Myshkis, Theory of Functional Differential Equations, Kluwer Academic, Dordrecht, The Netherlands, 1992.
  6. A.-G. Wu and G.-R. Duan, “On delay-independent stability criteria for linear time-delay systems,” International Journal of Automation and Computing, vol. 4, no. 1, pp. 95–100, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. E. K. Boukas and N. F. Al-Muthairi, “Delay-dependent stabilization of singular linear systems with delays,” International Journal of Innovative Computing, Information and Control, vol. 2, no. 2, pp. 283–291, 2006. View at Google Scholar
  8. P. L. Liu, “Further results on the exponential stability criteria for time delay singular systems with delay-dependence,” International Journal of Innovative Computing, Information and Control, vol. 8, no. 6, pp. 4015–4024, 2012. View at Google Scholar
  9. U. Başer and U. Şahin, “Improved delay-dependent robust stabilization of singular systems,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 1, pp. 177–187, 2011. View at Google Scholar · View at Scopus
  10. C.-C. Shen and S.-M. Zhong, “New delay-dependent robust stability criterion for uncertain neutral systems with time-varying delay and nonlinear uncertainties,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2277–2285, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C.-H. Lien and J.-D. Chen, “Discrete-delay-independent and discrete-delay-dependent criteria for a class of neutral systems,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 125, no. 1, pp. 33–41, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. H. R. Karimi, M. Zapateiro, and N. Luo, “Stability analysis and control synthesis of neutral systems with time-varying delays and nonlinear uncertainties,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 595–603, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. H. Park, “Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 413–421, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. N. A. Parlakçı, “Delay-dependent robust stability criteria for uncertain neutral systems with mixed time-varying discrete and neutral delays,” Asian Journal of Control, vol. 9, no. 4, pp. 411–421, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. O. M. Kwon and J. H. Park, “Delay-range-dependent stabilization of uncertain dynamic systems with interval time-varying delays,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 58–68, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Xu and J. Lam, “A survey of linear matrix inequality techniques in stability analysis of delay systems,” International Journal of Systems Science, vol. 39, no. 12, pp. 1095–1113, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Chen, H. Li, P. Shi, C. Lin, and Q. Zhou, “Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays,” Information Sciences, vol. 179, no. 16, pp. 2851–2860, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. K. Boukas, Z. K. Liu, and P. Shi, “Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay,” IEE Proceedings, vol. 149, no. 5, pp. 379–386, 2002. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Liu, Z. Gu, and S. Hu, “H filtering for Markovian jump systems with time-varying delays,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 3, pp. 1299–1310, 2011. View at Google Scholar · View at Scopus
  20. J. Wu, T. Chen, and L. Wang, “Delay-dependent robust stability and H control for jump linear systems with delays,” Systems & Control Letters, vol. 55, no. 11, pp. 939–948, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Balasubramaniam, A. Manivannan, and R. Rakkiyappan, “Exponential stability results for uncertain neutral systems with interval time-varying delays and Markovian jumping parameters,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3396–3407, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” Institute of Electrical and Electronics Engineers, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Q.-L. Han, “Robust stability of uncertain delay-differential systems of neutral type,” Automatica, vol. 38, no. 4, pp. 719–723, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Zhang, Y. He, M. Wu, and J. Zhang, “Stabilization for Markovian jump systems with partial information on transition probability based on free-connection weighting matrices,” Automatica, vol. 47, no. 1, pp. 79–84, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. K. Gu, “An improved stability criterion for systems with distributed delays,” International Journal of Robust and Nonlinear Control, vol. 13, no. 9, pp. 819–831, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Sun, G. P. Liu, and J. Chen, “Delay-dependent stability and stabilization of neutral time-delay systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 12, pp. 1364–1375, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. B. Ji, Algebra Foundation of Control Theory, University of Science and Technology of China Press, Hefei, China, 2008.
  31. F. C. Klebaner, Introduction to Stochastic Calculus with Applications, Imperial College Press, London, UK, 2nd edition, 2005. View at MathSciNet
  32. S. He and F. Liu, “Exponential stability for uncertain neutral systems with Markov jumps,” Journal of Control Theory and Applications, vol. 7, no. 1, pp. 35–40, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. Bellen, N. Guglielmi, and A. E. Ruehli, “Methods for linear systems of circuit delay differential equations of neutral type,” IEEE Transactions on Circuits and Systems, vol. 46, no. 1, pp. 212–215, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Q.-L. Han, “On stability of linear neutral systems with mixed time delays: a discretized Lyapunov functional approach,” Automatica, vol. 41, no. 7, pp. 1209–1218, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  35. X.-G. Li, X.-J. Zhu, A. Cela, and A. Reama, “Stability analysis of neutral systems with mixed delays,” Automatica, vol. 44, no. 11, pp. 2968–2972, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays,” Systems & Control Letters, vol. 51, no. 1, pp. 57–65, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Q. L. Han, “A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays,” in Proceedings of the American Control Conference, pp. 5098–5103, Denver, June 2003.
  38. S. Xu, J. Lam, and Y. Zou, “Further results on delay-dependent robust stability conditions of uncertain neutral systems,” International Journal of Robust and Nonlinear Control, vol. 15, no. 5, pp. 233–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. W. H. Chen, Z. H. Guan, and X. Lu, “Delay-dependent output feedback stabilisation of Markovian jump system with time-delay,” IEE Proceedings-Control Theory and Applications, vol. 151, pp. 561–566, 2004. View at Google Scholar
  40. Y.-Y. Cao, W. Yan, and A. Xue, “Improved delay-dependent stability conditions and H∞ control for jump time-delay systems,” in Proceedings of the 43rd IEEE Conference on Decision and Control (CDC '04), pp. 4527–4532, December 2004. View at Scopus